# SDR AT0500042

- Difficulty date: October 25, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO PHF, RIGHT HYD SYS LOW ALERT ON EAD FOLLOWED QRH EMERGENCY DECLARED, NORMAL LANDING OCCURRED WITH GEAR DOORS UP.  FOUND RT O/B SPOILER ACTUATOR LINES LEAKING AT ACTUATOR B NUT SLEEVE.  REPLACED BOTH LINES REF 20-10, RTS 27-60, SERVICED HYD SYS & LEAK CHECKED GOOD.
